MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 3.1.3.3
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.
 
Event or Problem Description
The customer reported the wrong 2d mosaiq shift for beams at couch angles.
 
Additional Manufacturer Narrative
The investigation found that if the user has defined their mosaiq machine characterization (mac) file for a device that does not reflect the iec 61217 coordinate system, and a non-zero couch angle is used for treatment, it is possible that the image review application in mosaiq is incorrectly computing shifts.If the incorrect shift was not detected and used for treatment, mistreatment could occur.Elekta performed a risk assessment and assessed the severity to be "serious" and probability to be "remote" if this issue were to re-occur.The route cause was traced to a problem with the software coding.During the implementation of the image review application for particle therapy systems in the 3.1.2 release, the concept of the 'non-zero patient support angle' was introduced.However, the requirements did not address handling the patient support angle at a non-iec 61217 scale.As a result, the design, testing, and safety reviews did not take this into consideration.If the incorrect shift was not detected and used for treatment, mistreatment could occur.An important field safety notification (ifsn: 371-01-msq-019 ) was distributed to impacted customers on 15/01/2025 to notify the customer about the issue and the recommended user action until the fix is available a field safety modification was released on 14/03/2025 detailing the corrective actions available to customers.Elekta service representatives will contact affected customers to arrange for the modification to be completed.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key20924913
Report Number3015232217-2024-00033
Device Sequence Number5107737
Product Code IYE
UDI-Device Identifier07340201500026
UDI-Public(01)07340201500026(10)3.1.3.3
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 3.1.3.3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown